Skip to main content
Log in

Higher order commutators for a class of rough operators

  • Published:
Arkiv för Matematik

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.


In this paper we study the (L p(u p),L q(v q)) boundedness of the higher order commutatorsT m Ω,α,b andM m Ω,α,b formed by the fractional integral operatorT Ω,α , the fractional maximal operatorM Ω,α , and a functionb(x) in BMO(v), respectively.

Our results imporve and extend the corresponding results obtained by Segovia and Torrea in 1993 [9].

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Chanillo, S., Watson, D. andWheeden, R. L., Some integral and maximal operators related to star like sets,Studia Math. 107 (1993), 223–255.

    MathSciNet  Google Scholar 

  2. Ding, Y., Weighted boundedness for commutators of integral operators of fractionnal order with rough kernels,Beijing Shifan Daxue Xuebao 32 (1996), 157–161 (Chinese).

    MATH  MathSciNet  Google Scholar 

  3. Ding, Y., Weighted boundedness for commutators of a class of rough maximal operators,Kexue Tongbao (Chinese) 41 (1996), 385–388 (Chinese).

    MathSciNet  Google Scholar 

  4. Ding, Y., Weak type bounds for a class of rough operators with power weights,Proc. Amer. Math. Soc. 125 (1997), 2939–2942.

    MATH  MathSciNet  Google Scholar 

  5. Ding, Y. andLu, S. Z., Weighted norm inequalities for fractional integral operators with rough kernel,Canad. J. Math. 50 (1998), 29–39.

    MathSciNet  Google Scholar 

  6. García-Cuerva, J. andRubio de Francia, J. L.,Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.

    Google Scholar 

  7. Hedberg, L. I., On certain convolution inequalities,Proc. Amer. Math. Soc. 36 (1972), 505–510.

    MathSciNet  Google Scholar 

  8. Muckenhoupt, B. andWheeden, R. L., Weighted norm inequalities for singular and fractional integrals,Trans. Amer. Math. Soc. 161 (1971), 249–258.

    MathSciNet  Google Scholar 

  9. Segovia, C. andTorrea, J. L., Higher order commutators for vector-valued Calderón-Zygmund operators,Trans. Amer. Math. Soc. 336 (1993), 537–556.

    MathSciNet  Google Scholar 

  10. Welland, G. V., Weighted norm inequalities for fractional integrals,Proc. Amer. Math. Soc. 51 (1975), 143–148.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

The project was supported by NNSF of China.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ding, Y., Lu, S. Higher order commutators for a class of rough operators. Ark. Mat. 37, 33–44 (1999).

Download citation

  • Received:

  • Issue Date:

  • DOI: